# SDR SWAA2024011639529

- Difficulty date: January 10, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY OVERHEAD EMERGENCY EXIT LIGHTS INOP SUSPECTED FUSE IN BATTERY CHARGER NEEDS REPLACEMENT<[01] RE-LAMPED AND REPLACED FUSES OF FWD ENTRY OVERHEAD EMERGENCY EXIT LIGHTS PER AMM 33-51-01-960-801. OPS CHECK GOOD.;[02] UPDATED FOR MEASUREMENTS;[03] VERIFIED CORRECTIVE ACTION ENTRY 1. AND MEASUREMENT TABLE
